It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes, I'm aware that night vision may be permanent, but I'm hoping that it ain't the case for me.

I took accutane for 1 month, 20mg daily for the first two weeks and 10 mg daily for the last two. I stopped taking it because of the join pains and hair thinning. After about 10 days into stopping accutane I noticed that i had blurry vision and night blindness. Previously, while on accutane, I've been avoiding vitamin A rich foods (cuz of toxicity), so I figured that I may have vitamin A deficiency. My vision improved as soon as I increased the vitamin A in my diet, so I was quite satisfied. But, it didn't return to pre-accutane levels - it was still uncomfortable. So I decided to take Beta-carotene supplements (don't seem to sell vitamin A supps without a prescription). It didn't help...
I currently have persistent respiratory infections, chills, stomach pains, etc. (symptoms tend to point towards vitamin A deficiency) maybe beta carotene not delivering enough??? I went to an opthamologist, and he told me that my night vision was fine, so he told me to go to a University Hospital to get a more thorough exam, which I'm planning to do, despite the fact that when it comes to accutane, doctors are hopeless - I'm desperate...

So my question is has anyone experienced night vision loss post accutane and saw it recovering? AND would vitamin A supplementation help restore my night vision? (assuming that I might have vitamin A deficiency somehow)





All times are GMT -7. The time now is 06:44 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!